# SDR TRAX200701200

- Difficulty date: August 16, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 7,098 hours, 4,628 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL LEFT SIDE SEAT RAILS HAVE MINOR CORROSION FS 379.00 TO FS 977.00.  REMOVED CORROSION FROM SEAT RAILS FROM VARIOUS SPOTS BETWEEN LEFT FS 379.00 TO FS 977.00.  BRUSHED REWORKED AREAS WITH ALODINE.  ALL DIMENSIONS WITHIN ALLOWABLE LIMITS.  EACH REWORKED SEAT RAIL IDENTIFIED  WITH  THE WORDS  REO 670-53-00-013.  ALL WORK DONE IN REFERENCE TO  CRJ 700 SRM 53-21-49.  ALL WORK DONE IAW CRJ 700 SRM 51-12-00, 51-21-06, 51-21-16, AND 53-21-49.  JOB COMPLETE.  SUPPLEMENTAL - SDR CLOSED 08/21/07.
